# SDR DL72K000292

- Difficulty date: February 11, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N414DA
- Make and model: Boeing 727232
- Aircraft serial: 21256
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 1.75 INCH CRACK IN VERTICAL STAB SKIN LT SIDE FRONT SPAR BELOW ACCESS PANEL 9501.  REPAIRED PER SRM 55-30-3 FIG 1.
